Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

Had a bladder sling mesh surgery. Pain in vaginal area, pelvic area and abdomen. Prescribed for ibuprofen. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
In 2010 had a bladder sling mesh complications until March 2013...having excruciating vaginal area, pelvic area, sharp adbominal pain, sitting, standing, laying painful. Pain is sporadic, daily, and getting sharper.

Called and met with urogynecolgists, vaginal area tender. She stated I should not have the mesh removed and to take ibuprofen. I cannot take ibuprofen the rest of my left n the pain is still there even after taking this med.
Thanks for u time
Posted Sat, 22 Jun 2013 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later
Welcome to the forum.
It is unforunate to know this.
If pain killers do not work, then pelvic inflammatory disease needs to be ruled out by pelvic examination and ultrasound scan.
A course of antibiotics should help in addition to the pain killers.
If there is still pain, I cannot think of anything else other than removing the sling.
Wish wyou pain free life.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor